# SDR MYWA970044

- Difficulty date: October 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806MA
- Make and model: Boeing 727225
- Aircraft serial: 22437
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON POST FLIGHT, P/T CHECK FOUND EMERGENCY EXIT LIGHT FLOOR SEGMENTS NOT ILLUMINATED, ROW 17-22.  REPAIRED BROKEN POWER WIRE AT SEAT ROW 19 PER MM 33-50-0.  (M)
